MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 415110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported per medwatch mw5148280: the patient reported that she was having some bleeding that was coming from the area around connection from her ultrasite valve and cadd ext set.The patient stated that her line was well fastened and she couldn't tell where the issue was coming from.The patient reported that she had already replaced her valve and line and everything seems to be working fine.The patient stated her main concern was that she had this issue about 3 weeks ago, but she never reported it and wanted to know if there have any reports of similar issues or if there was a recall of either item.Patient had no other questions/concerns at this time.The patient did not miss any doses as a result of issue.Adverse event dates are unknown.The outcome of this event is unknown as pt did not report event dates unknown as pt didn't report them.Lot number and expiration date are unknown.No further information is known or given.Reference report mw5148279.Reported to (b)(6) by: pateint/caregiver.Brand name: ultra site 2 way capless valve common device name: set, administration, intravascular product code: fpa model #: 415110 type of event: serious injury health effect - clinical code(s): 1888: hemorrhage/blood loss/bleeding.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18344447
Report Number2523676-2023-00847
Device Sequence Number6202654
Product Code FPA
UDI-Device Identifier04022495769923
UDI-Public(01)04022495769923
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown